Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering from acne and large pores on face. No relief from supatret. Effective cure?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5788 Questions
hello sir. i m 20 years old and i m suffering from acne. now those acne have resulted in large pores on my face. i m using Supatret 0.04 as per doctors prescription but it is not working and it is getting worse. what should i do now?
Posted Thu, 4 Apr 2013 in Acne
Answered by Dr. Rahul Kumar 34 minutes later
Hello dear,
Thanks for the query and photograph.
There are many post acne scars on your face.
Super tret wont have much effect on this.
You need to undergo a procedure called as derma roller.
This procedure gives excellent result within a month. XXXXXXX a dermatologist and discuss regarding this.
Thank you
Above answer was peer-reviewed by
Follow-up: Suffering from acne and large pores on face. No relief from supatret. Effective cure? 8 minutes later
thank you sir for your advice. I would like to now more about caring scars like what to eat and how to wash face?
Answered by Dr. Rahul Kumar 4 minutes later
Hello dear,
you can use salicylic acid face wash. This gives good result.
Use a moisturising soap like dove while taking bath.
Drink lot of water and watermelon juice.
This has vitamin E which helps in healing scars.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor